MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER
Model Number M00326420
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during procedure the coating came off through the introducer, dr.Whipped off and continued using it.Therefore, this might caused vessel thrombosis.Patient currently status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies were noted to the device during initial inspection and preparation, the device was prepared as per the dfu, the dispenser hoop was flushed before removing the guidewire, no resistance was encountered when removing the guidewire from the dispenser hoop, the introducer sheath was used with the guidewire during the insertion process, continuous flush was maintained for the duration of the procedure, there were no allegations against the microcatheter used with the wire, and the coating was noticed outside of the patient.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no adverse event.B2 outcomes attributed to ae -corrected - no other serious (important medical events).B5 executive summary - updated.Section h1 - corrected from serious injury to malfunction.F10 / h6 clinical signs code grid - health effect - clinical code - updated.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies were noted to the device during initial inspection and preparation, the device was prepared as per the dfu, the dispenser hoop was flushed before removing the guidewire, no resistance was encountered when removing the guidewire from the dispenser hoop, the introducer sheath was used with the guidewire during the insertion process, continuous flush was maintained for the duration of the procedure, there were no allegations against the microcatheter used with the wire, and the coating was noticed outside of the patient.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to the reported event 'guidewire ptfe coating peeling'.
 
Event or Problem Description
It was reported that during procedure the coating came off through the introducer, dr.Whipped off and continued using it.Therefore, this might caused vessel thrombosis.Patient currently status is unknown.Update: it was reported that during procedure the coating came off through the introducer, dr.Whipped off and continued using it.No additional information available.

Brand Name
SYNCHRO2-14 STANDARD PRE-SHAPED 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12128992
Report Number3012931345-2021-00107
Device Sequence Number11635460
Product Code DQX
UDI-Device Identifier04546540688774
UDI-Public04546540688774
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model NumberM00326420
Device Catalogue NumberM00326420
Device Lot Number0000063007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer11/29/2021
05/10/2024
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date12/09/2021
05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown